Remember how I wrote about my horrible night sweats? I had many of you write to me to tell me that you, too, have them... and there was a common thread...
Nope, not our age. But the happy pill you and I are taking... Zoloft.
In the past, my family physician always thought Zoloft could no way be causing my night sweats because I am on such a low dose. (Yes, I am.) But this time, I flat out told her to write me a Rx for something else that would make me happy (and most importantly, keep me happy).
I still am happy. I still have very mild night sweats. But, I am not soaked, and it doesn't happen every night anymore.
If you happen to be one of those that emailed or DM'd me on Facebook, and you, too, are on Zoloft, or any seratonin-uptake drug, try switching to see what happens. My physician said that there isn't one that definitely doesn't cause them, and it is all done patient-by-patient, drug-by-drug. Good luck!